# SDR QXEA2010092500568

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 23,080 hours, 23,858 cycles
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT PULLS TO THE LT DURING LANDING AND TAXI. ON LANDING ROLL AT SPEEDS ABOVE 40 KTS SIGNIFCANT RT RUDDER NEEDED TO MAINTAIN CTR LINE.  WINDS WERE CALM.  CHECKED RIGGING OF THE NOSE WHEEL STEERING RVDTS IAW AMM 32-51-00-830-801 AND ADJUSTED BOTH RVDTS AS REQUIRED.  ALSO C/W RIGGING OF THE RUDDER PEDAL POTENTIOMETER IAW TASK 32-51-11-830-801.  ALL CHECKS GOOD.  TAXIED ACFT AGAIN WITH NO PULLING TO THE LT NOTED.  COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL AND VERIFIED PROP FRICTION OF MOVEMENT.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
